# SDR CALA9601704

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 35820134
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE FLAMED OUT DURING CLIMB AT 900 FEET AGL.  THE AIRCRAFT WAS RETURNED TO CHS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE FUEL PUMP AT FAULT.  THE FUEL PUMP WAS REMOVED AND REPLACED IAW MM 73-11-1.  A POWER ASSURANCE RUN WAS PERFORMED AND OPERATIONAL AND LEAK CHECKS WERE GOOD.
